Oberwolfach Reports

Full-Text PDF (564 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 10, Issue 3, 2013, pp. 2691–2747
DOI: 10.4171/OWR/2013/47

Published online: 2014-06-01

High-Resolution Mathematical and Numerical Analysis of Involution-Constrained PDEs

Bruno Després[1], Michael Dumbser[2], James R. Kamm[3] and Manuel Torrilhon[4]

(1) Université Pierre et Marie Curie, Paris, France
(2) Università degli Studi di Trento, Italy
(3) Sandia National Laboratories, Albuquerque, USA
(4) RWTH Aachen, Germany

Partial differential equations constrained by involutions provide the highest fidelity mathematical models for a large number of complex physical systems of fundamental interest in critical scientific and technological disciplines. The applications described by these models include electromagnetics, continuum dynamics of solid media, and general relativity. This workshop brought together pure and applied mathematicians to discuss current research that cuts across these various disciplines’ boundaries. The presented material illuminated fundamental issues as well as evolving theoretical and algorithmic approaches for PDEs with involutions. The scope of the material covered was broad, and the discussions conducted during the workshop were lively and far-reaching.

No keywords available for this article.

Després Bruno, Dumbser Michael, Kamm James, Torrilhon Manuel: High-Resolution Mathematical and Numerical Analysis of Involution-Constrained PDEs. Oberwolfach Rep. 10 (2013), 2691-2747. doi: 10.4171/OWR/2013/47